# SDR 2023F00224

- Difficulty date: July 13, 2023
- Submitted: July 13, 2023
- Operation: General aviation
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 13,914 hours, 9,282 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: 69224353
- Part serial: NA
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, LH WING, AFT SPAR, WS 28. ACCOMPLISHED TEXTRON AVIATION FIELD REPAIR FR-680-0115-12138 REV-,  DATED JULY 11, 2023 AND FAA FORM 8100-9 DATED 7/11/2023; FIELD REPAIR - CORROSION, LH WING, AFT SPAR, WS 28.
